Arkiv for Matematik, 1999

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (24 articles)

Volume 38, Issue 1

[1] Interpolating sequences in the ball of$C$^{$n$}

Éric Amar Université de Bordeaux I Mathematiques, 351 Cours de la Libération, Talence, France

TBD mathscidoc:1701.332926

Arkiv for Matematik, 38, (1), 1-20, 1996.6
[ Download ] [ 2017-01-08 20:35:57 uploaded by arkivadmin ] [ 44 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Vector-valued Hardy inequalities and$B$-convexity

Oscar Blasco Departmento de Análisis Matemático, Universidad de Valencia

TBD mathscidoc:1701.332927

Arkiv for Matematik, 38, (1), 21-36, 1998.9
[ Download ] [ 2017-01-08 20:35:57 uploaded by arkivadmin ] [ 203 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Polynomials on dual-isomorphic spaces

Félix Cabello Sánchez Departamento de Matemáticas, Universidad de Extremadura Jesús M. F. Castillo Departamento de Matemáticas, Universidad de Extremadura Ricardo García Departamento de Matemáticas, Universidad de Extremadura

TBD mathscidoc:1701.332928

Arkiv for Matematik, 38, (1), 37-44, 1998.6
[ Download ] [ 2017-01-08 20:35:57 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the relative homology of$q$-Runge pairs

Mihnea Colţoiu Institute of Mathematics, Romanian Academy

TBD mathscidoc:1701.332929

Arkiv for Matematik, 38, (1), 45-52, 1998.7
[ Download ] [ 2017-01-08 20:35:57 uploaded by arkivadmin ] [ 145 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On weighted positivity and the Wiener regularity of a boundary point for the fractional Laplacian

Stefan Eilertsen Department of Mathematics, Linköping University

TBD mathscidoc:1701.332930

Arkiv for Matematik, 38, (1), 53-75, 1998.5
[ Download ] [ 2017-01-08 20:35:57 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Nonperiodic sampling and the local three squares theorem

Karlheinz Gröchenig Department of Mathematics, University of Connecticut Christopher Heil School of Mathematics, Georgia Institute of Technology David Walnut Department of Mathematical Sciences, George Mason University

TBD mathscidoc:1701.332931

Arkiv for Matematik, 38, (1), 77-92, 1998.9
[ Download ] [ 2017-01-08 20:35:58 uploaded by arkivadmin ] [ 167 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On Gröchenig, Heil, and Walnut's proof of the local three squares theorem

Kristian Seip Department of Mathematical Sciences, Norwegian University of Science and Technology

TBD mathscidoc:1701.332932

Arkiv for Matematik, 38, (1), 93-96, 1999.7
[ Download ] [ 2017-01-08 20:35:58 uploaded by arkivadmin ] [ 53 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Indices, characteristic numbers and essential commutants of Toeplitz operators

Kunyu Guo Department of Mathematics, Fundan University

TBD mathscidoc:1701.332933

Arkiv for Matematik, 38, (1), 97-110, 1998.6
[ Download ] [ 2017-01-08 20:35:58 uploaded by arkivadmin ] [ 48 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On the density of states for the periodic Schrödinger operator

Yulia E. Karpeshina Department of Mathematics, University of Alabama

TBD mathscidoc:1701.332934

Arkiv for Matematik, 38, (1), 111-137, 1998.1
[ Download ] [ 2017-01-08 20:35:58 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Complete interpolating sequences for Fourier transforms supported by convex symmetric polygons

Yurii I. Lyubarskii Department of Mathematical Sciences, Norwegian University of Science and Technology Alexander Rashkovskii Institute for Low Temperature Physics & Engineering, 47, Lenin pr., Kharkov, Ukraine

TBD mathscidoc:1701.332935

Arkiv for Matematik, 38, (1), 139-170, 1998.10
[ Download ] [ 2017-01-08 20:35:58 uploaded by arkivadmin ] [ 104 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Normality and shared values

Xuecheng Pang Department of Mathematics, East China Normal University Lawrence Zalcman Department of Mathematics and Computer Science, Bar-Ilan University

TBD mathscidoc:1701.332936

Arkiv for Matematik, 38, (1), 171-182, 1998.8
[ Download ] [ 2017-01-08 20:35:58 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Cited by 45 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] On the$T$(1)-theorem for the Cauchy integral

Joan Verdera Department of Mathematics, Universitat Autònoma de Barcelona

TBD mathscidoc:1701.332937

Arkiv for Matematik, 38, (1), 183-199, 1998.6
[ Download ] [ 2017-01-08 20:35:58 uploaded by arkivadmin ] [ 128 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] The pluripolar hull of {$w$=$e$^{−1/$z$}}

Jan Wiegerinck Faculty of Mathematics, University of Amsterdam

TBD mathscidoc:1701.332938

Arkiv for Matematik, 38, (1), 201-208, 1998.9
[ Download ] [ 2017-01-08 20:35:58 uploaded by arkivadmin ] [ 53 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 38, Issue 2

[1] Densité de l'intégrale d'aire et intégrales singulières

Lucien Chevalier Institut Fourier, U.M.R. 5582 C.N.R.S./U.J.F. Alain Dufresnoy Institut Fourier, U.M.R. 5582 C.N.R.S./U.J.F.

TBD mathscidoc:1701.332939

Arkiv for Matematik, 38, (2), 209-221, 1998.10
[ Download ] [ 2017-01-08 20:35:59 uploaded by arkivadmin ] [ 38 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the Cauchy problem for finitely degenerate hyperbolic equations of second order

Ferruccio Colombini Dipartimento di Matematica, Università di Pisa Haruhisa Ishida Institute of Mathematics, University of Tsukuba Nicola Orrú Via Genova 5, Sassari, Italy

TBD mathscidoc:1701.332940

Arkiv for Matematik, 38, (2), 223-230, 1999.5
[ Download ] [ 2017-01-08 20:35:59 uploaded by arkivadmin ] [ 39 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On surfaces in$P$^{6}with no trisecant lines

Sandra Di Rocco Department of Mathematics, Royal Institute of Technology Kristian Ranestad Department of Mathematics, Oslo University

TBD mathscidoc:1701.332941

Arkiv for Matematik, 38, (2), 231-261, 1997.9
[ Download ] [ 2017-01-08 20:35:59 uploaded by arkivadmin ] [ 70 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Removability theorems for Sobolev functions and quasiconformal maps

Peter W. Jones Department of Mathematics, Yale University Stanislav K. Smirnov Department of Mathematics, Yale University

TBD mathscidoc:1701.332942

Arkiv for Matematik, 38, (2), 263-279, 1999.1
[ Download ] [ 2017-01-08 20:35:59 uploaded by arkivadmin ] [ 52 downloads ] [ 0 comments ] [ Cited by 21 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Ergodic properties of fibered rational maps

Mattias Jonsson Department of Mathematics, University of Michigan

TBD mathscidoc:1701.332943

Arkiv for Matematik, 38, (2), 281-317, 1998.12
[ Download ] [ 2017-01-08 20:35:59 uploaded by arkivadmin ] [ 74 downloads ] [ 0 comments ] [ Cited by 24 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Schubert filtration for simple quotients of generalized Verma modules

Alexandre Khomenko Fachbereich Mathematik, Universität Kaiserslautern Volodymyr Mazorchuk Mechanics and Mathematics Department, Kyiv Taras Shevchenko University

TBD mathscidoc:1701.332944

Arkiv for Matematik, 38, (2), 319-326, 1998.4
[ Download ] [ 2017-01-08 20:35:59 uploaded by arkivadmin ] [ 51 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the Poincaré inequality for vector fields

Ermanno Lanconelli Dipartimento di Matematica, Università di Bologna Daniele Morbidelli Dipartimento di Matematica, Università di Bologna

TBD mathscidoc:1701.332945

Arkiv for Matematik, 38, (2), 327-342, 1999.1
[ Download ] [ 2017-01-08 20:35:59 uploaded by arkivadmin ] [ 171 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] To what extent does the dual Banach space$E′$determine the polynomials over$E$?

Silvia Lassalle Departamento de Matemática (FCEN), Universidad de Buenos Aires Ignacio Zalduendo Departamento de Economía y Matemática, Universidad de San Andrés

TBD mathscidoc:1701.332946

Arkiv for Matematik, 38, (2), 343-354, 1998.8
[ Download ] [ 2017-01-08 20:35:59 uploaded by arkivadmin ] [ 62 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Application of the fundamental principle to complex Cauchy problem

Stéphane Rigat Centre de Mathématiques et d'Informatique, LATP UMR 6632

TBD mathscidoc:1701.332947

Arkiv for Matematik, 38, (2), 355-380, 1999.3
[ Download ] [ 2017-01-08 20:36:00 uploaded by arkivadmin ] [ 106 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Lazzeri's Jacobian of oriented compact Riemannian manifolds

Elena Rubei Dipartimento di Matematica, Università di Firenze

TBD mathscidoc:1701.332948

Arkiv for Matematik, 38, (2), 381-397, 1998.1
[ Download ] [ 2017-01-08 20:36:00 uploaded by arkivadmin ] [ 95 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] A generalization of Bochner's extension theorem and its application

Mitsuru Sugimoto Department of Mathematics Graduate School of Science, Osaka University Motoo Uchida Department of Mathematics Graduate School of Science, Osaka University

TBD mathscidoc:1701.332949

Arkiv for Matematik, 38, (2), 399-409, 1999.2
[ Download ] [ 2017-01-08 20:36:00 uploaded by arkivadmin ] [ 50 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved